Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Delayed periods caused due to irregular birth control, diet or pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   i was taking my birth control irregularly
User :   and i had sex the day i was supposed to take it
Doctor :   ok
User :   i ended up taking the first pill of the month the next day
User :   the condom seemed fine
User :   and i havnt had sex since
User :   but 5 weeks later my period came unexpectedly
User :   i kept taking the pills
User :   and the period was virtually non existant
User :   i had been taking them very irregularly the week before
Doctor :   are you having periods now?
User :   and i have been heavily dieting
Doctor :   ok
User :   i just finished the irregular one
Doctor :   ok
User :   i've been back on the pills for 3 days
User :   do you think that the irregular pill taking and the diet could have caused the non existant period or do you think that i could be pregnant?
Doctor :   most probably your heavy dieting coukd be the cause for your irregular periods. are you taking pills on all days of your cycle?
User :   i would be about 5 weeks pregnant by now and i've had no symptoms but the area around my nipples seem bigger

Doctor :   usually periods does not occur if a pregnancy occurs
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor